Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Diagnosed mono, hyperthyroid, heart palpitation earlier. Having bad taste in mouth, sleeping difficulty. Still hyperthyroid?

hello, i had mono about 12 months ago. it took forever (9-10 months) to me to feel like myself again. a few months after i was diagnosed with mono i became hyperthyroid and had panic attacks, heart palpitations, and anxiety , that went away. now, i just get a bad taste in my mouth (back of throat ) a few times a day. I also find it difficult to have a full 8 hour sleep (something that has never bothered me before). could i still be slightly hyperthroid?
Asked On : Sat, 9 Mar 2013
Answers:  1 Views:  78
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Radiologist 's  Response
Apr 2014
Thanks for writing to HCM

For confirmation of thyroid status you need to check your thyroid profile again.
This is needed in follow up.
There may be various reasons for your sleep disturbance. It needs to be investigated. You can take alprazolam tablets for short duration. Don't think about 8 hour sleep more, as many people are short sleepers and they are also normal.

Take Care
Dr.Indu Bhushan
Answered: Thu, 25 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor